Title: Sample size calculation for method validation using linear regression
Authors: Colosimo, E
Cruz, Frederico R.B
Miranda, J.L.O
Van Woensel, Tom #
Issue Date: 2007
Publisher: Gordon and Breach Science Publishers
Series Title: Journal of Statistical Computation and Simulation vol:77 issue:6 pages:505-516
ISSN: 0094-9655
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Formerly Lessius Antwerpen Miscellaneous
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science